# SDR 20000405SH027

- Difficulty date: December 20, 1999
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N735ZT
- Make and model: Cessna 182Q
- Aircraft serial: 18265821
- Engine: Cont O470U
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: S6RN1225
- Part serial: 653290
- Condition: Out Of Tolerance
- Location: Lt Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER UNDERGOING A 500-HOUR MANDATORY AD INSPECTION, THESE MAGNETOS WERE RETURNED TO CUSTOMER RE-INSTALLED AND TIMED TO ENGINE PER MFG SPECS.  ACFT WENT THROUGH A NORMAL PRE-FLIGHT AND RUN-UP, THEN FLOWN FOR 1 HR AT NORMAL CRUISE.  IN THIS LENGTH OF TIME, THE EGT STARTED RISING ALONG WITH ENG ROUGHNESS.  AFTER RETURN TRIP AND RECHECK MADE, FOUND RT MAG SHORTED AND POINTS CLOSED.  LT MAG TIMING WAS ADVANCED BEYOND MFG''S SPECS.  DETERMINED BOTH FELT PADS HAD COME LOOSE AND ALLOWED POINTS TO CLOSE.  MAGS WERE RETURNED TO CUSTOMER, YELLOW TAGGED, AND TORQUE SEALED.  (X)
